# SDR SWAA2025022498256

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AFT OF FED <[01]. CHECKED FOR GROUND AND POWER AT L731 (FORWARD ESCAPE SLIDE LIGHT); FOUND NEITHER GROUND OR VOLTAGE AY L731 LIGHT SOCKET PER WDM 33-51-12. FOUND INCOMPLETE CONNECTION AT D11074. RECONNECTED AND TESTED PER WDM 33-51-12 AND AMM 33-51-04-960-802; NO DEFECTS NOTED.  FLUKE 77IV CAL ID: PER1502; DUE: 10/25; [02] VERIFIED CORRECTIVE ACTION #1.
